EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-4011 |
| Medical Device Problem Codes |
Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
01/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant devices (b)(6) 02-012-44-4011 - logic tibia implant psc insert, sz 4, 11mm.
Event or Problem Description
It was reported that approximately 106 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.